# SDR CALA9801060

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Ws 332-232
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO CRACKS IN RT WING FLAP LEADING EDGE SUPPORT BRACKET AT XRS 332 TO 232.  THE SUPPORT BRACKET WAS REMOVED, A NEW BRACKET WAS FABRICATED AND INSTALLED IAW SRM 51-30-2, 51-20-0, 51-10-2, 51-10-1, AND 51-10-3.
